# SDR CA970731011

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3418 · Stall Warning System
- Part: Tranducer
- Part number: 2566A25
- Condition: Damaged
- Location: Rt Aoa
- Part time: 3,120 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HIT BY LIGTHNING STRIKE. RH ANGLE OF ATTACK TRANSDUCER DAMAGED. REPLACED.
